MathSciNet Relay Station
MathSciNet bibliographic data
MR1054629 65H10 (90C30)
Bogle, I. D. L.; Perkins, J. D. A new sparsity preserving quasi-Newton update for solving nonlinear equations. SIAM J. Sci. Statist. Comput. 11 (1990), no. 4, 621–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement